RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



TMF:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


2016, Volume 188, Number 2  


Geometry of Higgs bundles over elliptic curves related to automorphisms of simple Lie algebras, Calogero–Moser systems, and KZB equations
A. M. Levin, M. A. Olshanetsky, A. V. Zotov
185
Anosov C-systems and random number generators
G. K. Savvidi
223
Bilinear approach to the supersymmetric Gardner equation
C. N. Babalic, A. S. Carstea
244
Induced vacuum charge of massless fermions in Coulomb and Aharonov–Bohm potentials in $2+1$ dimensions
I. V. Mamsurov, V. R. Khalilov
254
Approximate formulas for moderately small eikonal amplitudes
A. V. Kisselev
273
Lower part of the spectrum for the two-dimensional Schrödinger operator periodic in one variable and application to quantum dimers
A. Yu. Anikin, S. Yu. Dobrokhotov, M. I. Katsnel'son
288
Exhaustive study of the noise-induced phase transition in a stochastic model of self-catalyzed reactions
T. M. Pham, Yu. P. Virchenko
318
More about wormholes in generalized Galileon theorie
V. A. Rubakov
337
Remote control of quantum correlations in a two-qubit receiver by a three-qubit sender
A. I. Zenchuk, S. I. Doronin
343
Теоретическая и математическая физика Theoretical and Mathematical Physics
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019